# SDR CHQA00417

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N264
- Make and model: Emb EMB-145
- Aircraft time: 8,442 hours, 6,248 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFTER TAKEOFF, CREW RECIEVED "LAV SMOKE" INDICATION ON THE EICAS. WE HAD THE F/A GO BACK AND CHECK IT OUT, AND SHE TOLD US THERE WAS NO SMOKE, BUT SHE TOLD US IT WAS HOTTER THAN NORMAL BACK THERE. WE DECIDED NOT TO TAKE ANY CHANCES AND RETURN TO THE FIELD AND HAVE IT LOOKED AT BY MAINTANCE. THE LOG BOOK INDICATED SEVERAL DAYS BACK CREWS WERE RECIEVING SIMULAR INDICATIONS.  RR'D APU.
